Indian journal of dermatology, venereology and leprology · 2020
Oseltamivir-induced toxic epidermal necrolysis in a patient with Cushing's disease.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
González-Ramos Jéssica, Lamas Cristina, Bellón Teresa, Ruiz-Bravo Elena, RamIrez Elena, Lerma Victoria, Lecumberri Beatriz
Аннотация
We report a case of a patient with Cushing's disease with oseltamivir-induced toxic epidermal necrolysis, who was treated with cyclosporine with favorable evolution. There is only one case reported of Cushing's disease and toxic epidermal necrolysis and very few oseltamivir-induced toxic epidermal necrolysis cases in literature. This report also discusses the role that the preexisting hypercortisolism condition may have played in the development and favorable resolution of the toxic epidermal necrolysis.